# SDR M7JA2009030300002

- Difficulty date: September 11, 2007
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N170SA
- Make and model: Cessna 402A
- Aircraft serial: 402A0043
- Aircraft time: 22,697 hours
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bellcrank
- Part number: 50410011
- Condition: Broken
- Location: Landing Gear
- Part time: 22,697 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

THE PILOT REVEALED THAT JUST AFTER LANDING THE LEFT GEAR FAILED AND THE RIGHT ONE SHORTLY THEREAFTER.  AIRPLANE VEERED TO THE LEFT, OFF THE RUNWAY AND INTO THE GRASS WHERE IT CAME TO REST.  BOTH ENGINES WERE SHUTDOWN BUT BOTH PROPELLERS MADE CONTACT WITH THE GROUND.
